# SDR AALA202109031966

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 64,741 hours, 29,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT WIRE PULLED OUT OF CONNECTOR AT SEATS 22 ABC AND 23 ABC SIDEWALL. REMOVED AND REPLACED EMERGENCY LIGHT CONNECTOR AT SIDEWALL BETWEEN SEATS 22 ABC AND 23 ABC PER ESPM 20-44-00.
